# SDR 95ZZZW305

- Difficulty date: February 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corrosion
- Location: Fs 700-720
- Part time: 32,254 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND CORROSION AND BULGE IN FUS SKIN BETWEEN FS 700 AND FS 720 APPROX BELOW STR 28L.  REPLACED SKIN FROM STA 681 TO 725 BETWEEN STR 26L AND 26R PER SRM 53-30-3 IAW SB 727-53-A203 AND AD 91-09-09.  TOTAL CYCLES 29577.
